Tokyo Journal of Mathematics

Quadratic Residue Graph and Shioda Elliptic Modular Surface $S(4)$

Hirotachi ABO, Nobuo SASAKURA, and Tomohide TERASOMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 263-288.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042520

Digital Object Identifier
doi:10.3836/tjm/1270042520

Mathematical Reviews number (MathSciNet)
MR1425150

Zentralblatt MATH identifier
0904.14012

Citation

ABO, Hirotachi; SASAKURA, Nobuo; TERASOMA, Tomohide. Quadratic Residue Graph and Shioda Elliptic Modular Surface $S(4)$. Tokyo J. Math. 19 (1996), no. 2, 263--288. doi:10.3836/tjm/1270042520. https://projecteuclid.org/euclid.tjm/1270042520


Export citation